Pseudorandom binary sequences and lattices

Volume 135 / 2008

Katalin Gyarmati, Christian Mauduit, András Sárközy Acta Arithmetica 135 (2008), 181-197 MSC: Primary 11K45. DOI: 10.4064/aa135-2-6

Authors

  • Katalin GyarmatiAlfréd Rényi Institute of Mathematics
    Reáltanoda utca 13-15
    H-1053 Budapest, Hungary
    e-mail
  • Christian MauduitInstitut de Mathématiques de Luminy
    CNRS, UMR 6206
    163, avenue de Luminy, Case 907
    F-13288 Marseille Cedex 9, France
    e-mail
  • András SárközyDepartment of Algebra and Number Theory
    Eötvös Loránd University
    Pázmány Péter sétány 1//c
    H-1117 Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image